Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The space of retractions of a compact $ Q$-manifold is an $ l\sp{2}$-manifold


Author: Katsuro Sakai
Journal: Proc. Amer. Math. Soc. 83 (1981), 421-424
MSC: Primary 57N20; Secondary 54C99
DOI: https://doi.org/10.1090/S0002-9939-1981-0624944-9
MathSciNet review: 624944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that the space of retractions of a compact Hilbert cube manifold is an $ {l^2}$-manifold. This answers a question raised by T. A. Chapman.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N20, 54C99

Retrieve articles in all journals with MSC: 57N20, 54C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0624944-9
Keywords: Space of retractions, ANR, $ Q$-manifold, $ {l^2}$-manifold
Article copyright: © Copyright 1981 American Mathematical Society